Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




221 Publications

2017 | Journal Article | IST-REx-ID: 1074 | OA
H. Ringbauer, G. Coop, and N. H. Barton, “Inferring recent demography from isolation by distance of long shared sequence blocks,” Genetics, vol. 205, no. 3. Genetics Society of America, pp. 1335–1351, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1111 | OA
J. Heredia, B. Trubenova, D. Sudholt, and T. Paixao, “Selection limits to adaptive walks on correlated landscapes,” Genetics, vol. 205, no. 2. Genetics Society of America, pp. 803–825, 2017.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2017 | Conference Paper | IST-REx-ID: 1112
T. Paixao and J. Pérez Heredia, “An application of stochastic differential equations to evolutionary algorithms,” in Proceedings of the 14th ACM/SIGEVO Conference on Foundations of Genetic Algorithms, Copenhagen, Denmark, 2017, pp. 3–11.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1169 | OA
S. Novak and R. Kollár, “Spatial gene frequency waves under genotype dependent dispersal,” Genetics, vol. 205, no. 1. Genetics Society of America, pp. 367–374, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1191 | OA
R. Kollár and S. Novak, “Existence of traveling waves for the generalized F–KPP equation,” Bulletin of Mathematical Biology, vol. 79, no. 3. Springer, pp. 525–559, 2017.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications